Alert archive / Florida / Tornado Warnings in 2023
Tornado Warning 23, NWS Melbourne, FL
NWS Melbourne, FL issued this tornado warning at Sep 26, 2023, 7:23 PM EDT for Seminole County, Volusia County, Florida. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 26, 2023, 7:23 PM EDT (23:23 UTC)
- Expired
- Sep 26, 2023, 8:00 PM EDT
- In force
- 37 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 97 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 26, 7:37 PM EDT | TSTM WND GST 67 | Orlando Sanford Intl Ai, FL | The Sanford International Airport reported a wind gust of 67 MPH/ 58 KTS out of the west northwest. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 11.4 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1123 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 906 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
088
WFUS52 KMLB 262323
TORMLB
FLC117-127-270000-
/O.NEW.KMLB.TO.W.0023.230926T2323Z-230927T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Melbourne FL
723 PM EDT Tue Sep 26 2023
The National Weather Service in Melbourne has issued a
* Tornado Warning for...
Northern Seminole County in east central Florida...
South central Volusia County in east central Florida...
* Until 800 PM EDT.
* At 722 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Sanford, moving northeast at 15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Deltona, Sanford, and DeBary around 730 PM EDT.
Osteen around 740 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Valdez.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 2871 8135 2884 8139 2891 8125 2878 8107
TIME...MOT...LOC 2322Z 238DEG 13KT 2881 8131
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
Sedlock3 follow-up statements
879
WWUS52 KMLB 262331
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
731 PM EDT Tue Sep 26 2023
FLC117-127-270000-
/O.CON.KMLB.TO.W.0023.000000T0000Z-230927T0000Z/
Seminole FL-Volusia FL-
731 PM EDT Tue Sep 26 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR
NORTHEASTERN SEMINOLE AND SOUTH CENTRAL VOLUSIA COUNTIES...
At 731 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Sanford, moving east at 10 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Deltona, Sanford, and DeBary around 740 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Enterprise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 2873 8126 2882 8135 2891 8125 2878 8107
2875 8120
TIME...MOT...LOC 2331Z 252DEG 9KT 2881 8129
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
Sedlock992
WWUS52 KMLB 262343
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
743 PM EDT Tue Sep 26 2023
FLC117-127-270000-
/O.CON.KMLB.TO.W.0023.000000T0000Z-230927T0000Z/
Seminole FL-Volusia FL-
743 PM EDT Tue Sep 26 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR
NORTHEASTERN SEMINOLE AND SOUTH CENTRAL VOLUSIA COUNTIES...
At 742 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Osteen, or near Sanford, moving northeast at 25 mph.
Continuous cloud to ground lightning is also occurring with this
storm!
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Deltona, Geneva, and Osteen around 750 PM EDT.
Other locations impacted by this tornadic thunderstorm include Mullet
Lake Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 2874 8124 2884 8129 2889 8122 2878 8107
2875 8120
TIME...MOT...LOC 2342Z 242DEG 24KT 2882 8121
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
Sedlock884
WWUS52 KMLB 262359
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
759 PM EDT Tue Sep 26 2023
FLC117-127-270008-
/O.EXP.KMLB.TO.W.0023.000000T0000Z-230927T0000Z/
Seminole FL-Volusia FL-
759 PM EDT Tue Sep 26 2023
...THE TORNADO WARNING FOR NORTHEASTERN SEMINOLE AND SOUTH CENTRAL
VOLUSIA COUNTIES WILL EXPIRE AT 800 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Melbourne.
Remember, a Severe Thunderstorm Warning still remains in effect.
LAT...LON 2874 8124 2884 8129 2889 8122 2878 8107
2875 8120
TIME...MOT...LOC 2358Z 238DEG 13KT 2885 8116
$$
SedlockWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this tornado warning went out at Sep 26, 4:06 PM EDT, 3 hours 17 minutes earlier.
Area forecast discussion, Sep 26, 4:06 PM EDT, 3 hours 17 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 406 PM EDT Tue Sep 26 2023 .DISCUSSION... ...High Coverage of Rain/Storms Through Late Week... ...Risk of Excessive Rainfall and Local Urban and Poor Drainage Flooding Each Day... Thru Tonight...East coast sea breeze became quiet active just after Noon along the coast south of the Cape with a few strong storms with gusty winds. Combination of sea breeze/outflow boundary is pushing inland across OSceola/eastern Orange counties and the sea breeze has also developed along the Volusia coast. With most of the southern 1/3 of FA been worked over, the focus for late day/eve convection will focus on the northern 1/2 of FA, including I 4 corridor and Lake county. Despite some debris high cloudiness, sufficient heating is occurring across the north and boundary collisions from storms approaching from the west will produce a high coverage storms through early evening. A few strong storms will result with strong gusts and intense rainfall producing 1-3" locally in a short time. Flood Advisories and Sig Wx Advisories are likely. An isolated severe storm containing damaging winds is possible. Wednesday-Friday...SW flow aloft continues between a ridge centered north of the Greater Antilles and a GOMEX trough that sharpens slightly as it slowly edges east from the central to the eastern GOMEX Thu-Fri. Farther aloft, moderate to strong H25 divergence will remain in place over FL as weak H50 vort ripples slide NE across the state. At the surface, a frontal boundary sagging into the area from the north will reinforce the broad inverted trough currently in place, extending over /offshore central FL through the period This will enhance low level convergence in a very high PWAT air mass (around 2.25"). As mentioned Mon, the overall setup continues to point toward a continued very wet pattern with numerous-widespread showers and scattered storms each day. While diurnally enhanced, convection should get an earlier than normal start given abundant moisture and deep layer forcing in place. The daily risk for local poor drainage flooding is likely to cumulatively increase through the end of the week given the forecast multiday accumulation of 3-5". Max temps in the M-U80s (L-M80s for Volusia). Mins in the L-M70s. Saturday-Monday...Models show amplification of the NOAM pattern aloft into a positive-tilt omega block, featuring a western CONUS trough, central CONUS ridge and a trough extending from the GOMEX across FL and along/offshore the SE Seaboard. While the ECM/GFS switched solutions regarding the evolution of the trough composing the SE part of the block (ECM more progressive/GFS with a cutoff) both show the unsettled pattern continuing through this weekend, the possibly trending drier next week as onshore winds freshen between high pressure to the north and a possible surface low centered either near the Bahamas (ECM) or GOMEX (GFS). PoPs trend down by 10 percent each day, from 70-80 Sat to 60-70 Sun and 50-60 Mon. Max temps in the M-U80s this weekend and L-M80s for all but the far SE Mon. Mins in the L-M70s. Coverage of TS should lower some, given the expected increase in onshore winds. && .MARINE... Issued at 405 PM EDT Tue Sep 26 2023 Wednesday-Saturday (previous)...Onshore winds generally 8-12kt (a little less at times) through the period. Some freshening to near 15kt is possible offshore Volusia County on Saturday. Wave guidance shows a gradually building groundswell, with 2-3ft seas on Wed reaching 3-4ft by mid day Thu, and then 3-4ft nearshore/4-5ft offshore from late Thu afternoon onward. While the WNAWAVE/NWPS guidance bring in 6ft seas Fri or Sat, prefer to go with the more conservative NBM for now. && .AVIATION... (18Z TAFS) Issued at 405 PM EDT Tue Sep 26 2023 The sea breeze has formed this afternoon and is pushing inland, with scattered to numerous showers and storms developing along the boundary from MLB southward. High coverage of showers & storms expected once again this afternoon along boundary collisions. Activity starting across the south (MLB to Lake Okeechobee) and then transitioning across the interior later this afternoon and pushing back towards the coast late afternoon/early evening, mainly from MLB northward. Have included VCTS for all sites starting at 18/19Z. Have 3 hour tempos for MVFR/IFR CIGS/VIS for MLB-SUA starting at 18Z, and starting around 20Z for the Interior sites and TIX northward. VCTS ending around 00Z with SHRA ending around 05Z. E to SE winds around 10KT this afternoon will become light and variable overnight.VFR conditions outside of convection through the TAF period. && .HYDROLOGY... Issued at 405 PM EDT Tue Sep 26 2023 Saint Johns River at Astor is forecast to slowly climb toward Action Stage (2.0 ft) this week as the chance for heavy rainfall increases over or upstream from Astor. Other portions of the middle SJR basin will likely experience rises over the next several days due to locally heavy rains but no forecast points (Sanford/Deland/Geneva) are forecast to reach Action stage at this point. However, rapid rises are possible on the more "flashier" basins, such as Shingle Creek and Little Wekiva. && .PRELIMINARY POINT TEMPS/POPS... DAB 74 82 73 82 / 70 60 60 90 MCO 74 86 74 85 / 60 60 50 90 MLB 75 85 75 86 / 70 60 60 90 VRB 75 87 74 87 / 60 60 60 90 LEE 74 85 73 85 / 70 60 50 90 SFB 73 85 73 85 / 60 60 60 90 ORL 74 86 74 86 / 60 60 50 90 FPR 75 87 75 86 / 60 60 70 90 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && Kelly/Fehling/Watson
Hazardous weather outlook, Sep 26, 11:00 AM EDT, 8 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 1100 AM EDT Tue Sep 26 2023 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-270200- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 1100 AM EDT Tue Sep 26 2023 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... Showers and lightning storms are forecast to become numerous this afternoon and evening. Gusty winds up to 50 mph, frequent lightning strikes, and heavy rainfall are the main threats. An isolated severe storm producing wind gusts to 60 mph cannot be ruled out. Storms are expected to move toward the northeast around 15 mph. Move indoors at the first sign of threatening skies, or if you hear thunder. .FLOOD IMPACT... Heavy rain and lightning storms this afternoon and evening will be capable of producing 1 to 3 inches of rainfall, with locally higher amounts, in a matter of 1 to 2 hours. Ponding of water on some roadways and standing water in urban and poor drainage areas is possible, especially where repeated rounds of rainfall occur. .MARINE THUNDERSTORM GUST IMPACT... Numerous showers and lightning storms are forecast this afternoon and evening across inland lakes, the Intracoastal Waterway, and adjacent Atlantic waters. Strong storms are possible, capable of producing wind gusts of 35 knots or greater. .WATERSPOUT IMPACT... While the threat is low, a waterspout cannot be ruled out this afternoon and evening, associated with the strongest lightning storms. .RIVER FLOOD IMPACT... The Saint Johns River at Astor remains just below Action Stage, around 1.90 feet this morning. River levels are forecast to slowly climb toward Action Stage later today into Wednesday as the chance for heavy rainfall increases mid to late week. .RIP CURRENT IMPACT... A Moderate Risk of rip currents continues at all east central Florida beaches today. Always swim near a lifeguard, and never enter the ocean alone. .EXCESSIVE HEAT IMPACT... Temperatures in the upper 80s to low 90s this afternoon, combined with increased moisture across the area, will produce heat indices of 100 to 105 degrees. Higher rain chances and more cloud cover by mid to late afternoon will eventually provide relief from the heat. If outdoors, stay well hydrated and frequently seek shaded or air-conditioned spaces. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. The chance for rain and lightning storms will remain high the rest of the week and into the weekend. Strong storms are possible, capable of producing gusty winds, frequent lightning strikes, and heavy downpours. The concern for localized flooding will continue to grow mid to late week as repeated rounds of rainfall occur over the same locations. Rapid ponding of water and temporary flooding of some roadways and urban or poor drainage areas is possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. However, rainfall accumulations of greater than 3 inches should be reported to the National Weather Service in Melbourne. Kelly/Schaper
In the hours before
Special weather statement, Sep 26, 5:57 PM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Melbourne FL
557 PM EDT Tue Sep 26 2023
FLZ053-262230-
Osceola FL-
557 PM EDT Tue Sep 26 2023
...A strong thunderstorm will impact portions of northern Osceola
County through 630 PM EDT...
At 557 PM EDT, Doppler radar was tracking a strong thunderstorm near
Saint Cloud, moving northeast at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Kissimmee, Saint Cloud, Holopaw, West Lake Toho, and Buena Ventura
Lakes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2835 8141 2835 8104 2811 8103 2813 8141
TIME...MOT...LOC 2157Z 204DEG 18KT 2817 8127
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SedlockSpecial weather statement, Sep 26, 6:06 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Melbourne FL
606 PM EDT Tue Sep 26 2023
FLZ041-044-262230-
Northern Lake County FL-Inland Volusia FL-
606 PM EDT Tue Sep 26 2023
...A strong thunderstorm will impact portions of northeastern Lake
and northwestern Volusia Counties through 630 PM EDT...
At 606 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lake George, or 7 miles south of Crescent City, moving east at 25
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pierson, Barberville, DeLeon Springs, Lake George, and Eldridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
If on or near a lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 2926 8142 2926 8127 2912 8124 2903 8166
2905 8166 2905 8164 2928 8164 2930 8165
2930 8166 2933 8165 2938 8145 2940 8143
2940 8142
TIME...MOT...LOC 2206Z 255DEG 22KT 2934 8153
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SedlockSpecial weather statement, Sep 26, 6:10 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Melbourne FL
610 PM EDT Tue Sep 26 2023
FLZ045-144-262245-
Orange FL-Southern Lake County FL-
610 PM EDT Tue Sep 26 2023
...A strong thunderstorm will impact portions of southwestern Lake
and northwestern Orange Counties through 645 PM EDT...
At 610 PM EDT, Doppler radar was tracking a strong thunderstorm over
Clermont, or near Ferndale, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Orlando, Apopka, Ocoee, Winter Garden, and Groveland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2879 8143 2878 8142 2871 8145 2871 8146
2864 8146 2864 8145 2851 8144 2847 8181
2865 8186
TIME...MOT...LOC 2210Z 249DEG 22KT 2859 8173
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SedlockSpecial weather statement, Sep 26, 6:36 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Melbourne FL
636 PM EDT Tue Sep 26 2023
FLZ045-053-262300-
Osceola FL-Orange FL-
636 PM EDT Tue Sep 26 2023
...A strong thunderstorm will impact portions of south central Orange
and north central Osceola Counties through 700 PM EDT...
At 636 PM EDT, Doppler radar was tracking a strong thunderstorm over
Narcoossee, moving north at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Orlando, Saint Cloud, Wedgefield, East Lake Toho, and Narcoossee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2818 8134 2842 8134 2846 8109 2818 8109
TIME...MOT...LOC 2236Z 190DEG 17KT 2832 8124
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SedlockSpecial weather statement, Sep 26, 7:02 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Melbourne FL
702 PM EDT Tue Sep 26 2023
FLZ041-044-046-141-262345-
Northern Lake County FL-Coastal Volusia FL-Seminole FL-
Inland Volusia FL-
702 PM EDT Tue Sep 26 2023
...Strong thunderstorms will impact portions of northern Seminole,
northeastern Lake and Volusia Counties through 745 PM EDT...
At 701 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles west of Ormond Beach to DeLand Airport
to DeBary. Movement was east at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Deltona, Daytona Beach, Port Orange, Sanford, and Ormond Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2943 8107 2909 8090 2894 8079 2883 8075
2880 8144 2939 8144 2940 8143 2940 8142
2926 8142 2927 8115 2941 8116 2943 8111
TIME...MOT...LOC 2301Z 270DEG 17KT 2927 8124 2909 8128 2885 8133
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SedlockSpecial weather statement, Sep 26, 7:08 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Melbourne FL
708 PM EDT Tue Sep 26 2023
FLZ045-046-270000-
Orange FL-Seminole FL-
708 PM EDT Tue Sep 26 2023
...Strong thunderstorms will impact portions of Seminole and central
Orange Counties through 800 PM EDT...
At 708 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lake Mary to Fern Park to Universal
Studios. Movement was northeast at 15 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Orlando, Sanford, Apopka, Altamonte Springs, and Ocoee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2878 8145 2878 8142 2879 8141 2881 8142
2882 8122 2880 8120 2880 8118 2878 8118
2879 8114 2882 8112 2881 8107 2878 8105
2875 8106 2873 8104 2853 8100 2844 8155
TIME...MOT...LOC 2308Z 241DEG 14KT 2879 8135 2865 8134 2849 8145
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SedlockThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 8:05 PM EDT | Areal Flood Advisory | MLB | Lake, Orange | 115 min |
| Sep 25, 8:19 PM EDT | Special Weather Statement | MLB | Volusia | 41 min |
| Sep 26, 2:01 AM EDT | Special Marine Warning | MLB | 89 min | |
| Sep 26, 1:18 PM EDT | Special Marine Warning | MLB | 31 min | |
| Sep 26, 1:19 PM EDT | Special Weather Statement | MLB | Brevard | 26 min |
| Sep 26, 2:10 PM EDT | Special Marine Warning | MLB | 95 min | |
| Sep 26, 2:19 PM EDT | Special Weather Statement | MLB | Martin | 26 min |
| Sep 26, 2:22 PM EDT | Areal Flood Advisory | MLB | Indian River, Saint Lucie | 83 min |
| Sep 26, 2:23 PM EDT | Areal Flood Advisory | MLB | Martin | 82 min |
| Sep 26, 2:44 PM EDT | Special Weather Statement | MLB | Saint Lucie | 46 min |
| Sep 26, 3:51 PM EDT | Special Weather Statement | MLB | Indian River | 39 min |
| Sep 26, 5:41 PM EDT | Special Weather Statement | MLB | Osceola | 34 min |
| Sep 26, 5:57 PM EDT | Special Weather Statement | MLB | Osceola | 33 min |
| Sep 26, 6:06 PM EDT | Special Weather Statement | MLB | Flagler | 24 min |
| Sep 26, 6:10 PM EDT | Special Weather Statement | MLB | Lake | 35 min |
| Sep 26, 6:36 PM EDT | Special Weather Statement | MLB | Orange | 24 min |
| Sep 26, 6:53 PM EDT | Special Marine Warning | MLB | 3 hr | |
| Sep 26, 7:02 PM EDT | Areal Flood Advisory | MLB | Lake, Seminole, Volusia | 118 min |
| Sep 26, 7:02 PM EDT | Special Weather Statement | MLB | Volusia | 43 min |
| Sep 26, 7:08 PM EDT | Special Weather Statement | MLB | Orange, Seminole | 52 min |
| Sep 26, 7:40 PM EDT | Severe Thunderstorm Warning | MLB | Seminole, Volusia | 35 min |
| Sep 26, 7:51 PM EDT | Special Weather Statement | MLB | Volusia | 24 min |
| Sep 26, 7:54 PM EDT | Special Weather Statement | MLB | Martin | 36 min |
| Sep 26, 7:59 PM EDT | Areal Flood Advisory | MLB | Orange, Seminole | 2 hr |
Nearby
Tornado Warnings in Florida, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.